# SDR REXA2018122101364

- Difficulty date: December 21, 2018
- Submitted: January 4, 2019
- Operation: Air carrier
- Aircraft: N919XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15163
- Aircraft time: 26,336 hours, 17,245 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Striker
- Part number: 670319963
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER EDGE AT SERVICE DOOR SURROUND STRUCTURE. DUE TO EXCESSIVE DAMAGE WERE REPLACE ANGLE AND STRIKE SEAL PER SRM 51-42-06-001-001-A01 PAR 6C, SRM 51-42-20-001-001-A01 PAR 6C AND SRM 53-21-23-101-002-A02.
